Skip to main content Skip to navigation

Dr Adam Epstein


 Adam Epstein  

Adam Epstein

Associate Professor

Warwick Olympiad Team Coodinator

Office: C2.24

Phone: +44 (0) 24 7652 2664

Email: A dot L dot Epstein at warwick dot ac dot uk

Personal Home Page


Teaching Responsibilities 2020/21:

Term 1: MA3H3 Set Theory and MA2K3 Consolidation

Research Interests:
Complex analytic dynamics; Riemann surfaces; value-distribution theory

Most relevant recent publications:

Earle C and Epstein A. Quasiconformal variation of slit domains. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,129,(2001),3363 - 3372

Buff X and Epstein A. A parabolic Pommerenke-Levin-Yoccoz inequality.FUNDAMENTA MATHEMATICAE,72,(2002),249 -289

Epstein A. Symmetric rigidity for real polynomials with real critical points. CONTEMPORARY MATHEMATICS,311,(2002),107-114

Epstein A. Schwarzian derivatives of topologically finite meromorphic functions. ANNALES ACADEMIAE SCIENTIARIUM FENNICAE MATHEMATICA,27,(2002),215-220

Berker S, Epstein A and Pilgrim K. Remarks on the period three cycles of quadratic rational maps. NONLINEARITY,16,(2003),93-100

Epstein A. Infinitesimal Thurston rigidity and the Fatou-Shishikura inequality. Stony Brook IMS Preprint 1999/1 (Under revision)

Epstein A. Integrality and rigidity for postcritically finite polynomials, Bull. London Math. Soc. 44 (2012), 39-46.

Epstein A., Buff X. and Koch S. Böttcher coordinates, Indiana University Mathematics Journal 61 (2012), 1765-1799.

Epstein A., Buff X. and Koch S. Twisted Matings and Equipotential Gluings, Annales de la faculté des sciences de Toulouse, 21 (2012), 995-1031.

Epstein A., Buff X. and Ecalle J. Limits of degenerate parabolic quadratic rational maps, Geometric and Functional Analysis 23 (2013), 42-95.


Research grants:

Royal Society, Travel for J B Kiwi (17/04/2004 - 01/05/2004)